# SDR UPS06847572

- Difficulty date: July 12, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779762U501
- Part serial: NA
- Condition: Cracked
- Location: Fs 680 L6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LT MAIN CABIN FS 680 FWD LONG END FITTING 6L IS CRACKED.  REMOVED AND REPLACED LONGERON END FITTING AT STA 680 L6L IAW SRM 51-03-00, 51-1-20D, AND SRM 51-02-23.
